Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Decomposing pairs of modules


Author: Lawrence S. Levy
Journal: Trans. Amer. Math. Soc. 122 (1966), 64-80
MSC: Primary 16.40; Secondary 20.80
DOI: https://doi.org/10.1090/S0002-9947-1966-0194467-9
MathSciNet review: 0194467
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 0157984 (28:1212)
  • [2] N. Bourbaki, Algèbre commutative, Chapters I, II, Hermann, Paris, 1961. MR 0171800 (30:2027)
  • [3] -, Algèbre commutative, Chapters III, IV, Hermann, Paris, 1961.
  • [4] -, Algèbre, Chapter 8, Hermann, Paris, 1958.
  • [5] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [6] S. Chase, Direct products of modules, Trans. Amer. Math. Soc. 97 (1950), 457-473. MR 0120260 (22:11017)
  • [7] C. W. Curtis and I. Reiner, Representation theory of finite groups andassociative algebras, Wiley, New York, 1962. MR 0144979 (26:2519)
  • [8] I. Kaplansky, Modules over Dedekind rings and valuation rings, Trans. Amer. Math. Soc. 72 (1952), 327-340. MR 0046349 (13:719e)
  • [9] -, Elementary divisors and modules, Trans. Amer. Math. Soc. 66 (1949), 464-491. MR 0031470 (11:155b)
  • [10] K. Morita and H. Tachikawa, Character modules, submodules of a free module, and quasi-Frobenius rings, Math. Z. 65 (1956), 414-428. MR 0095198 (20:1704)
  • [11] I. Murase, On the structure of generalized uniserial rings. II, Sci. Paper Coll. Gen. Ed. Univ. Tokyo 13 (1963), 131-158. MR 0161882 (28:5086)
  • [12] T. Nakayama, A note on uniserial and generalized uniserial rings, Proc. Imp. Acad. Tokyo. 16 (1940), 285. MR 0003618 (2:245c)
  • [13] -, On Frobeniusean alebras. II, Ann. of Math. 42 (1941), 1-21. MR 0004237 (2:344b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40, 20.80

Retrieve articles in all journals with MSC: 16.40, 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0194467-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society